Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 132095, 12 pages
http://dx.doi.org/10.1155/2012/132095
Research Article

Global Stability of Two-Group Epidemic Models with Distributed Delays and Random Perturbation

School of Mathematics Science, Harbin Normal University, Harbin 150025, China

Received 1 November 2011; Accepted 31 December 2011

Academic Editor: Norimichi Hirano

Copyright © 2012 Xiaoming Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Y. Li, Z. Shuai, and C. Wang, “Global stability of multi-group epidemic models with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 38–47, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Guo, M. Y. Li, and Z. Shuai, “A graph-theoretic approach to the method of global Lyapunov functions,” Proceedings of the American Mathematical Society, vol. 136, no. 8, pp. 2793–2802, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model for internal HIV dynamics,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1084–1101, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Greenhalgh, “Some results for an SEIR epidemic model with density dependence in the death rate,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 9, no. 2, pp. 67–106, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Korobeinikov, “Global properties of SIR and SEIR epidemic models with multiple parallel infectious stages,” Bulletin of Mathematical Biology, vol. 71, no. 1, pp. 75–83, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Korobeinikov and P. K. Maini, “A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence,” Mathematical Biosciences and Engineering, vol. 1, no. 1, pp. 57–60, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. S. Liebovitch and I. B. Schwartz, “Migration induced epidemics: dynamics of flux-based multipatch models,” Physics Letters A, vol. 332, no. 3-4, pp. 256–267, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. O. Kermack and A. G. Mckendrick, “Contribution to the mathematical theory of epidemics,” Proceedings of the Royal Society of London A, vol. 115, pp. 700–721, 1927. View at Publisher · View at Google Scholar
  10. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar
  11. J. Yu, D. Jiang, and N. Shi, “Global stability of two-group SIR model with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 235–244, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Shaikhet, “Stability of predator-prey model with aftereffect by stochastic perturbation,” Stability and Control: Theory and Applications, vol. 1, no. 1, pp. 3–13, 1998. View at Google Scholar
  13. M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. R. Sarkar and S. Banerjee, “Cancer self remission and tumor stability—a stochastic approach,” Mathematical Biosciences, vol. 196, no. 1, pp. 65–81, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. N. Bradul and L. Shaikhet, “Stability of the positive point of equilibrium of Nicholson's blowflies equation with stochastic perturbations: numerical analysis,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 92959, 25 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  17. M. Bandyopadhyay, T. Saha, and R. Pal, “Deterministic and stochastic analysis of a delayed allelopathic phytoplankton model within fluctuating environment,” Nonlinear Analysis, vol. 2, no. 3, pp. 958–970, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. Paternoster and L. Shaikhet, “Stability of equilibrium points of fractional difference equations with stochastic perturbations,” Advances in Difference Equations, vol. 2008, Article ID 718408, 21 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  19. L. Shaikhet, “Stability of a positive point of equilibrium of one nonlinear system with aftereffect and stochastic perturbations,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 235–253, 2008. View at Google Scholar · View at Zentralblatt MATH
  20. B. Mukhopadhyay and R. Bhattacharyya, “A nonlinear mathematical model of virus-tumor-immune system interaction: deterministic and stochastic analysis,” Stochastic Analysis and Applications, vol. 27, no. 2, pp. 409–429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.